# SDR 96FDEA00589

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0558 AND 047, UPON REMOVAL OF LT I/B DOGHOUSE WEB, FOUND IT TO BE OUT OF LIMITS AT BS 294 TO 344 LBL 15 TO 23 WL 159.  REMOVED AND REPLACED LT I/B DOGHOUSE WEB AND REINSTALLED ALL DUCTS AND BRACKETS THAT WERE REMOVED FOR INSTALLATION AT BS 294 TO 351 LBL 15 TO 13 WL 169.  ALL WORK IAW FEDEX SRM 53-10-9 AND BAC DRW NR 65-18915.
